0
2013
Impact Factor

    Ivan Polekhin

    Gubkina str. 8, Moscow, Russia
    Steklov Mathematical Institute

    Publications:

    Polekhin I. Y.
    Abstract
    Two examples concerning application of topology in study of dynamics of inverted plain mathematical pendulum with pivot point moving along horizontal straight line are considered. The first example is an application of the Wazewski principle to the problem of existence of solution without falling. The second example is a proof of existence of periodic solution in the same system when law of motion is periodic as well. Moreover, in the second case it is also shown that along obtained periodic solution pendulum never becomes horizontal (falls).
    Keywords: inverted pendulum, Lefschetz-Hopf theorem, Wazewski principle, periodic solution
    Citation: Polekhin I. Y.,  Examples of topological approach to the problem of inverted pendulum with moving pivot point, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 4, pp.  465-472
    DOI:10.20537/nd1404006

    Back to the list